The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.33 NO.2 / 1990 )
home A (Modest) Generalization of the Theorems of Wilson and Fermat
Pages 253-256
W. O. J. Moser,
home The Hexagonal Packing Lemma and Discrete Potential Theory
Pages 247-252
Dov Aharonov,
home Determining Units in some Integral Group Rings
Pages 242-246
E. G. Goodaire, E. Jespers, M. M. Parmenter,
home On Number of Integers Representable as Sums of Unit Fractions
Pages 235-241
Hisashi Yokota,
home Proof of a Conjecture of Chowla and Zassenhaus on Permutation Polynomials
Pages 230-234
Stephen D. Cohen,
home A Homotopical Conner-Raymond Theorem and a Question of Gottlieb
Pages 219-229
John Oprea,
home Equivariant Witt Groups
Pages 207-218
Jorge F. Morales,
home Coefficient Bounds in the Lorentz Representation of a Polynomail
Pages 197-206
D. S. Lubinsky, Z. Ziegler,
home The Hexagonal Packing Lemma and Discrete Potential Theory
Pages 247-252
Dov Aharonov,
home Determining Units in some Integral Group Rings
Pages 242-246
E. G. Goodaire, E. Jespers, M. M. Parmenter,
home On Number of Integers Representable as Sums of Unit Fractions
Pages 235-241
Hisashi Yokota,
home Proof of a Conjecture of Chowla and Zassenhaus on Permutation Polynomials
Pages 230-234
Stephen D. Cohen,
home A Homotopical Conner-Raymond Theorem and a Question of Gottlieb
Pages 219-229
John Oprea,
home Equivariant Witt Groups
Pages 207-218
Jorge F. Morales,
home Coefficient Bounds in the Lorentz Representation of a Polynomail
Pages 197-206
D. S. Lubinsky, Z. Ziegler,
home Product of Two Commutators as a Square in a Free Group
Pages 190-196
Jonell A. Comerford, Y. Lee,
home Distribution of Weierstrass Points on Rational Cuspidal Curves
Pages 184-189
John B. Little,
home The Splitting of the Hochschild-Serre Spectral Sequence for a Product of Groups
Pages 181-183
Uwe Jannsen,
home On a Result of Bruns
Pages 175-180
Martin Kummer, Richard C. Churchill, David L. Rod,
home Image Area and the Weighted subspaces of Hardy Spaces
Pages 167-174
E. G. Kwon,